# SDR SWIA202161851

- Difficulty date: August 16, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N554CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15168
- Aircraft time: 32,204 hours, 21,051 cycles
- System (JASC): 5323 · Fuselage Internal Stairs
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* PAX DOOR FLOOR SUPPORT IS CORRODED.  CIRCLED WITH GREASE PENCIL     (C-CHECK RO 10/22/2021)    REMOVED CORROSION AND AREA FOUND TO BE OUT LIMITS REF CRJ 900 SRM 53-21-23-101-001-A02, REMOVE AND INSTALLED NEW PAX DOOR FLOOR SUPPORT( MID CAP ANGLE ) P/N: SH670-31825-9 REF. CRJ-900 SRM 51-42-06-001-001-A01, 51-41-02-001-001-A01, AND DWG# SH670-31810 REV AE. OPS CHECK OF THE PROX SENSOR PX25 GOOD AT THIS TIME. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
